# SDR DALA2017090306560

- Difficulty date: September 2, 2017
- Submitted: September 4, 2017
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 43,213 hours, 29,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 674
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CUSP WEB, BS 674, RBL 44.  THE CUSP WEB WAS REPAIRED IAW SRM 53-00-55-2R-4, FIG 219.
